Economics at your fingertips  

Optimal mechanisms with simple menus

Pingzhong Tang and Zihe Wang

Journal of Mathematical Economics, 2017, vol. 69, issue C, 54-70

Abstract: We consider revenue-optimal mechanism design for the case with one buyer and two items, when the buyer’s valuations are independent and additive. We obtain two sets of structural results of the optimal mechanisms, which can be summarized in one conclusion: under certain distributional conditions, the optimal mechanisms have simple menus.

Keywords: Optimal mechanism design; Menu representation (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-11-11
Handle: RePEc:eee:mateco:v:69:y:2017:i:c:p:54-70